# SDR AUS20020217

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pipe
- Condition: Corroded
- Location: Engine Oil Press
- Component: Engine Oil Press, Lyc, O540J3C5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PIPE BETWEEN OIL PRESSURE INDICATOR AND HOUR-METER BLOCK CORRODED AND FLARE SPLIT. HOUR-METER BLOCK FIREWALL FITTING LOOSE AND REAR FITTING HAD INCORRECT THREAD TYPE. OIL LEAKING FROM BEHIND DASH.
